Results 1 to 14 of 14
Like Tree7Likes
  • 1 Post By dmustang
  • 1 Post By Dar Hoshanna
  • 2 Post By Tired_of_the_cycle
  • 1 Post By Catrina
  • 1 Post By Tired_of_the_cycle
  • 1 Post By Tired_of_the_cycle
Stopped Oxy (6months usage) coldturkey.. Need advice.
  1. #1
    dmustang is offline New Member
    Join Date
    Oct 2015
    Posts
    5

    Default Stopped Oxy (6months usage) coldturkey.. Need advice.

    Hello newbie here,

    Just need some opinions on what my friend is going through.

    So a friend of mine has been taking OxyContin for 6 months regularly dosing at 80mg a day (40mg in morning, 40mg in evening). He is now on day 3 of detox and the funny thing is.. He doesn't feel any withdrawal at all! Starting to think for all this time has his guy been giving him phony's? I dont know and really need some insight on what he should be feeling (not that he wants too). For someone that has been taking 2 doses of 40mg a day for almost 6months and then to stop coldturkey and have no problems like (insomnia, sweats, appetite loss, aches..etc). He's really scared on what hes been taking for the last 6months.. Is it a filler? Is it another drug? His mind is racing with crazy thoughts.

    -dmustang
    Ming23 likes this.

  2. #2
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Hey Mustang
    Wait another day. Don't overthink things.
    Let him stay off the pills and see what happens. It wasn't that high of a dose and the wds could be mild. You sure he's not taking anything else that could mask the wd symptoms?
    No valium or such?
    You're a good friend...

  3. #3
    dmustang is offline New Member
    Join Date
    Oct 2015
    Posts
    5

    Default

    Quote Originally Posted by Ming23 View Post
    Hey Mustang
    Wait another day. Don't overthink things.
    Let him stay off the pills and see what happens. It wasn't that high of a dose and the wds could be mild. You sure he's not taking anything else that could mask the wd symptoms?
    No valium or such?
    You're a good friend...
    Appreciate the reply ming,

    Ill let him know not to jump the gun too quick and get all excited/paranoid. From what i know hes been only taking tylenol 1's with 8mg codeine in each pill to just help him get through WD. I know he takes like 4-6 at a time 2 times a day which would be like 50mg codeine total daily consumption. Im not sure if that little amount of codeine would do anything or not.

  4. #4
    ItsPossible is offline Member
    Join Date
    Jan 2016
    Location
    Canada
    Posts
    347

    Default

    Hey there,
    The tylenol 1's will prolong withdrawal. It is another form of opiate. It won't stop them completely but it will drag out the process. If your friend is okay with that and it makes them more comfortable then it's your friends journey, but if they want to be rid of all opiates then I suggest chucking the T1's so they can get the wd's over with sooner.
    Good luck!

  5. #5
    Dar Hoshanna is offline New Member
    Join Date
    Feb 2016
    Posts
    6

    Default

    He was on a high dose of oxy and should have started to feel the detox starting that dayAnd valium would not mask itIf he isn't going through withdraws then maybe he is taking another pain medication like tramadol.He would have known if it wasn't real when he was taking it.He should be going through withdraw.valium would only take away the leg pain which a doctor would give him if he's in detoxSedatives act differently than pain meds It wouldn't mask withdraw symptoms.and Tylenol 1would not help with oxy withdraw.nor would Tylenol 3.ultram will take the oxy withdraw symptoms away if you need a break but keep going.good luck buddy
    dmustang likes this.

  6. #6
    Oxy-moronic is offline Banned
    Join Date
    Jan 2016
    Posts
    26

    Default

    Years ago when I first started taking roxi 30s I would constantly stop for a week or more just to convince myself that I wasn't hooked. It took almost a year of abuse until I started having WD symptoms. Everyones body is different. But yes the t1s are keeping the WD at bay. I hope your friend makes it.

  7. #7
    dmustang is offline New Member
    Join Date
    Oct 2015
    Posts
    5

    Default

    Thanks for all your opinions guys.

    Update: buddy is on day 5 now and still no WD symptoms lol. He knows he should of got them by now because hes experienced them in the past when his daily dose was alot lower (20-40mg/day). He told me that he used to only get the sweats and restless leg feeling for 1-2 days and that was it went away. Could be just out of luck this time that he avoided but i dont know, realistically at 80mg a day you'd think you'd feel something. Weird... Very weird.

    To all my other friends out there that are experiencing WD: stay strong and believe in yourself.

    -dmustang
    Last edited by Anonymous; 02-26-2016 at 06:47 PM.

  8. #8
    Join Date
    Feb 2016
    Posts
    123

    Default

    Stang,

    The extended release oc's have a longer half life but not 5 days long. Your friend, is he/she still taking the t1? That will def reduce the withdrawal symptoms but will also delay their onset. I would stop all that and ride it out from here.

    RJ

  9. #9
    dmustang is offline New Member
    Join Date
    Oct 2015
    Posts
    5

    Default

    Quote Originally Posted by Tired_of_the_cycle View Post
    Stang,

    The extended release oc's have a longer half life but not 5 days long. Your friend, is he/she still taking the t1? That will def reduce the withdrawal symptoms but will also delay their onset. I would stop all that and ride it out from here.

    RJ
    Appreciate the reply RJ

    Yeah hes ditched the T1's as of yesterday morning so now no pills no oxy nothing in his system. Hes on day6 sleeping great, eating alot, frequent #2's in the bathroom, and he feels great. From what it seems is that he escaped WD. The t1s do help but what he was taking (40-60mg a day) is barely anything at all compared to his oxy habit. I did a conversion from codeine to oxy and 50mg of codeine is roughly 1-2mg of oxycodone lol.
    Last edited by Anonymous; 02-27-2016 at 08:23 AM.

  10. #10
    Join Date
    Feb 2016
    Posts
    123

    Default

    Stang,

    A friend of mine said ths to me after a week of the withdrawal when I said it wasn't as bad as I was expecting. He too is a recovering addict with about 10years under his belt. "Just because you think it wasn't as bad this time around, don't think it's okay to start again." I certainly don't have another day 1 in me. Just thought I'd share that for your friend.

    RJ
    Catrina and dmustang like this.

  11. #11
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Well said RJ. I've been reading this thread and was thinking that in spite of this person dodging a bullet this time around, I wouldn't place a bet that it will always be that way. I for one wouldn't be willing to take those odds.

    Peace,

    Cat
    dmustang likes this.

  12. #12
    dmustang is offline New Member
    Join Date
    Oct 2015
    Posts
    5

    Default

    Guys is it possible to tamper with the new formula OxyContin. Put aside using a pill cutter and cutting them... Is it possible to shave the edges of the coating off? Or with force use a sharp army knife and score the pill.

    Reason why i ask is i was talking to my friend about this situation and he told me he was able to do that with them. If the new OxyNeos (oxycontin) are tamper proof completetly then they were probably fakes that he was getting

  13. #13
    Join Date
    Feb 2016
    Posts
    123

    Default

    Stang,

    My experience is that regardless if he/she were able to score the tabs, they would still contain the gel materials inside that binds the medicine. So while it is possible to score the coating, the internals would still be a gel material that couldn't be changed. Just my opinion but my only experience was with the 20 OPs. They could be chewed but would still be jellyish...if that's a word.

    RJ
    dmustang likes this.

  14. #14
    Join Date
    Feb 2016
    Posts
    123

    Default

    Either way they or you should trash em and move along.....
    dmustang likes this.

Similar Threads

  1. Need Advice, 2 days stopped Suboxone
    By Msharky in forum Suboxone Treatment
    Replies: 13
    Last Post: 07-06-2017, 08:29 AM
  2. Replies: 50
    Last Post: 02-09-2016, 08:57 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22